# SDR 29GA2019050600001

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 38,247 hours, 42,299 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0064 PNS/MCO REPORT: CIRCUIT BREAKER L-8 POPPED IN FLIGHT. CORRECTIVE ACTION: PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00. OPS CHECK GOOD.
